# SDR DALA2023120810085

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 72,865 hours, 27,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5369104) EMERGENCY EXIT SIGNS IN MID CABIN INOP. REPLACED BATTERY PACK M1670 PER B737 AMM 33-51. OP CK GOOD.
